본문 바로가기
KERD
논문KCI 등재

콜린분해효소억제제 사용 중지 후 발생한 불연속증후군 2예

Two Cases of Discontinuation Syndrome Following Cessation of Cholinesterase Inhibitors

0

조회

0

다운로드

0

인용

0

참고문헌

주제분류신경과학

초록

Abstract

Discontinuation syndrome is a cluster of symptoms that appear when a patient terminates long-term medication. We report 2 patients with Alzheimer's disease who developed significant behavioral disturbances after the cessation of cholinesterase inhibitors. Although the clinical profile of discontinuation syndrome in cholinesterase inhibitors are yet poorly defined, it may be of importance to consider this syndrome when patients develop significant behavioral disturbances after these agents are stopped, and if more severe reactions are expected, retrial of these agents may be prudent.

참고문헌 (10)

  1. "Serotonin reuptake inhibitor discontinuation syndrome: a hypothetical definition", pp.7~ (1997)
  2. "Selective serotonin reuptake inhibitor discontinuation syndrome:proposed diagnostic criteria", 25, pp.255~261 (2000)
  3. "Discontinuation syndrome following donepezil cessation", 18, pp.282~284 (2003)
  4. "Neuropsychiatric symptoms and cholinergic therapy for Alzheimer's disease", 45(1), pp.15~22 (1999)
  5. "The effect of rivastigmine on sleep in elderly healthy subjects", 25, pp.243~249 (2000)
  6. "The association of serum anticholinergic activity with delirium in elderly medical patients", 6, pp.31~41 (1998)
  7. "Donepezil improves symptoms of delirium in dementia:implications for future research", 11, pp.159~161 (1998)
  8. "A 52-week study of the efficacy of rivastigmine in patients with mild-to-moderately severe Alzheimer's disease", 44, pp.236~241 (2000)
  9. "double-blind study of donepezil in moderate to severe Alzheimer's disease", pp.613~620
  10. "phase 3 extension study of the safety and efficacy of donepezil in patients with Alzheimer's disease", pp.427~433 (2001), multicenter

관련 논문AI추천

이 간행물의 다른 논문 (15건)